Journal article icon

Journal article

The Root solution to the multi-marginal embedding problem: an optimal stopping and time-reversal approach

Abstract:

We provide a complete characterisation of the Root solution to the Skorokhod embedding problem (SEP) by means of an optimal stopping formulation. Our methods are purely probabilistic and the analysis relies on a tailored time-reversal argument. This approach allows us to address the long-standing question of a multiple marginals extension of the Root solution of the SEP. Our main result establishes a complete solution to the n-marginal SEP using first hitting times of barrier sets by the time...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1007/s00440-018-0833-1

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
More from this funder
Grant:
(FP7/2007-2013) 335421; 321111
Publisher:
Springer Berlin Heidelberg Publisher's website
Journal:
Probability Theory and Related Fields Journal website
Volume:
173
Issue:
1-2
Pages:
211–259
Publication date:
2018-02-10
Acceptance date:
2018-01-17
DOI:
EISSN:
1432-2064
ISSN:
0178-8051
Pubs id:
pubs:523446
URN:
uri:25543b43-dc69-4897-882c-4e9f20d16b2c
UUID:
uuid:25543b43-dc69-4897-882c-4e9f20d16b2c
Local pid:
pubs:523446
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP